# SDR 2007UALA05273

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 42,883 hours, 6,397 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE READING 1450 PSI.  SUSPECT LOW DUE TO CREW CHECKS DOING PRE FLIGHT CHECK LIST. REPLACED CREW O2 BOTTLE AND LEAK CHECKED OK. ACFT OK FOR SERVICE.
